Alert archive / Pennsylvania / Flash Flood Watches in 2012
Flash Flood Watch 1, NWS State College, PA
NWS State College, PA issued this flash flood watch at May 27, 2012, 9:56 PM EDT for 6 counties in Pennsylvania. It was in force for 117 min.
The area
The counties it named.
The facts
- Issued
- May 27, 2012, 9:56 PM EDT (01:56 UTC)
- Expired
- May 27, 2012, 11:53 PM EDT
- In force
- 117 min
- Issued by
- NWS State College, PA
- Flood severity
- None
Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Franklin County, PA, Fulton County, PA, Somerset County, PA
The radar
The State College radar (KCCX), 94 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 1.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1275 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 751 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -1.4
The text
As transmitted, in the capitals the NWS used until 2016.
187 WGUS61 KCTP 280156 FFACTP URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 956 PM EDT SUN MAY 27 2012 ...ADDITIONAL VERY HEAVY RAIN FROM TRAINING THUNDERSTORMS IS EXPECTED OVER THE NEXT SEVERAL HOURS WITH THE POTENTIAL FOR DANGEROUS FLASH FLOODING... .TRAINING THUNDERSTORMS WILL DRIFT SLOWLY TO THE EAST SOUTHEAST OVERNIGHT...ALONG A STALLED FRONTAL BOUNDARY. EXCESSIVE ADDITIONAL RAINFALL OF OVER 2 INCHES IS POSSIBLE IN SOME LOCATIONS. PAZ024-025-033>036-280900- /O.NEW.KCTP.FF.A.0001.120528T0200Z-120528T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CAMBRIA-BLAIR-SOMERSET-BEDFORD-FULTON-FRANKLIN- 956 PM EDT SUN MAY 27 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL 5 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA... INCLUDING THE FOLLOWING AREAS...BEDFORD...BLAIR...CAMBRIA... FRANKLIN...FULTON AND SOMERSET. * UNTIL 5 AM EDT MONDAY. * ADDITIONAL VERY HEAVY RAIN OF 2 INCHES OR MORE COULD FALL IN SOME LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION...ESPECIALLY AT NIGHT. NEVER ATTEMPT TO CROSS FLOODED ROADWAYS. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ LAMBERT
1 follow-up statement
115 WGUS61 KCTP 280353 FFACTP FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 1153 PM EDT SUN MAY 27 2012 ...THE THREAT FOR HEAVY RAIN AND POTENTIAL FLASH FLOODING HAS DIMINISHED... PAZ024-025-033>036-280500- /O.CAN.KCTP.FF.A.0001.000000T0000Z-120528T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CAMBRIA-BLAIR-SOMERSET-BEDFORD-FULTON-FRANKLIN- 1153 PM EDT SUN MAY 27 2012 ...THE FLASH FLOOD WATCH HAS BEEN CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA HAS BEEN CANCELLED. THUNDERSTORMS ARE MOVING QUICKLY SOUTH OF THE PENNSYLVANIA...MARYLAND BORDER...ENDING THE POTENTIAL FOR FLASH FLOODING. LINGERING LIGHT RAIN WILL CONTINUE ACROSS THE LAUREL HIGHLANDS AND ADJACENT PORTIONS OF SOUTH CENTRAL PENNSYLVANIA THROUGH 2 AM. $$ LAMBERT
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood watch went out at May 27, 9:25 PM EDT, 31 minutes earlier.
Area forecast discussion, May 27, 9:25 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 925 PM EDT SUN MAY 27 2012 .SYNOPSIS... ISOLATED THUNDERSTORMS REMAIN POSSIBLE TONIGHT. MEMORIAL DAY WILL FEATURE A CHANCE OF SHOWERS AND THUNDERSTORMS WITH HOT TEMPERATURES APPROACHING OR EXCEEDING 90 DEGREES IN SPOTS. A STRONGER FRONT WILL BRING UNSETTLED AND COOLER WEATHER FOR THE START OF THE WORK WEEK ON TUESDAY. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SEVERE TSTORM WATCH JUST CANCELLED FOR SOUTHERN 2/3 OF CWA. LINE OF TSTORMS FINALLY EXITING CWA...THOUGH AN OUTFLOW BOUNDARY FROM DYING MCS LOCATED OVER GLAKES PUSHING SOUTHWARD ACROSS CWA WILL KEEP ISOLATED/SCT TSTMS GOING FOR SEVERAL MORE HOURS - MAINLY ACROSS SW PORTION OF CWA. ISOLATED RUNOFF PROBLEMS FROM EARLIER STORMS WILL CONTINUE TO BE A PROBLEM IN A FEW PLACES...THOUGH HEAVY RAINS HAVE ENDED FOR VAST MAJORITY OF CWA. FOG DEVELOPMENT LIKLY OVERNIGHT AS MCS CLOUD DEBRIS CLEARS. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... ANOTHER ROUND OF CONVECTION WILL FIRE IN A BROAD AND MORE AMPLIFIED 925-850 MB THETA-E RIDGE ON MEMORIAL DAY. LOCALLY HEAVY RAIN IS ONCE AGAIN POSSIBLE. IN ADDITION...A COLD FRONT WILL ENTER THE REGION FROM THE OHIO VALLEY AND MOISTURE FROM REMNANTS OF SUBTROPICAL DEPRESSION BERYL STREAM INTO MID ATLANTIC REGION. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... COLD FRONT CROSSES THE REGION ON TUESDAY...WITH DECENT UPPER LEVEL SUPPORT SLIDING IN ACROSS THE GLAKES. MOISTURE WILL ALSO REMAIN HIGH...AND MAY SEE ADDITIONAL CONTRIBUTION FROM REMNANTS OF SUBTROPICAL DEPRESSION AS THEY SLIDES OFF MID ATLANTIC COAST /THOUGH THIS MAY BE SHUNTED TO OUR EAST/. EVEN WITHOUT THAT...ENOUGH MOISTURE AND DYNAMICS MOVING IN ON TUES FOR A POTENTIAL SEVERE WEATHER OUTBREAK. TEMPS WILL REMAIN NOTICEABLY ABOVE NORMAL. FOLLOWING COLD FRONTAL PASSAGE...MODELS IN AGREEMENT OF A LARGE UPPER LEVEL LOW OVER GLAKES LIFTING NE...BEGINNING A PATTERN CHANGE BACK TO COOLER /SEASONAL/ AND DRIER WEATHER FOR WED/THU. BY FRI...ANOTHER COLD FRONT AND UPPER LOW SLIDE IN FROM THE WEST BRINGING ANOTHER GOOD CHANCE FOR SHOWERS/TSTORMS. UPPER LOW LINGERS INTO THE WEEKEND...KEEPING MENTION OF SHOWERS AND DROPPING TEMPS BACK BELOW NORMAL. && .AVIATION /01Z MONDAY THROUGH FRIDAY/... LINE OF CONVECTION MOVING ACROSS CENTRAL PA AT 00Z. STRONG STORMS APPROACHING KMDT BY 00Z AND KLNS BY 01Z. THESE STORMS HAVE A HISTORY OF VERY STRONG SURFACE WINDS AS THE APPROACH. BEHIND THE LINE IS A MORE STRATIFORM AREA OF SHOWERS AND EMBEDDED THUNDERSTORMS FOR SEVERAL HOURS. BEHIND ALL THIS EXPECT PATCHY FOG TO FORM OVERNIGHT. WILL BE TRACKING ANOTHER AREA OF CONVECTION UPSREAM WHICH COULD BRING CONVECTION INTO THE FORECAST AGAIN ON MONDAY. OUTLOOK... MON...MAINLY VFR. A CHC OF AN AFTERNOON OR EVENING SHOWER/STORM CAUSING LOCALIZED REDUCTIONS. TUE...MAINLY VFR. CHC OF SHOWERS AND STORMS LATE. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...ROSS NEAR TERM...ROSS/RXR SHORT TERM...ROSS LONG TERM...RXR AVIATION...ROSS
Hazardous weather outlook, May 27, 9:04 PM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 904 PM EDT SUN MAY 27 2012 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-290115- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 904 PM EDT SUN MAY 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON. A FEW OF THESE STORMS MAY BE STRONG WITH BRIEF HEAVY DOWNPOURS AND FREQUENT LIGHTNING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR TUESDAY AFTERNOON INTO TUESDAY NIGHT. THE MAIN SEVERE THREAT IS LARGE HAIL AND DAMAGING THUNDERSTORM WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RXR
In the hours before
Special weather statement, May 27, 7:51 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
751 PM EDT SUN MAY 27 2012
PAZ033-280030-
SOMERSET PA-
751 PM EDT SUN MAY 27 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SOMERSET
COUNTY...
AT 742 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
CONFLUENCE TO GARRETT...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. EXPECT INTENSE
LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. THESE STORMS WILL AFFECT MEYERSDALE AND
CALLIMONT.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 40...ROUTE 219.
LAT...LON 3971 7939 3973 7941 3982 7937 3985 7942
3990 7941 4010 7925 3994 7900 3991 7876
3982 7875 3972 7881
FORECASTER: RXRLocal storm report, May 27, 8:39 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
839 PM EDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG RIDGWAY 41.43N 78.73W
05/27/2012 ELK PA 911 CALL CENTER
TREES REPORTED DOWN IN RIDGWAY.
0457 PM TSTM WND DMG SHAWVILLE 41.07N 78.36W
05/27/2012 CLEARFIELD PA 911 CALL CENTER
TREES REPORTED DOWN IN AND AROUND SHAWVILLE.
0507 PM TSTM WND DMG MAHAFFEY 40.88N 78.73W
05/27/2012 CLEARFIELD PA 911 CALL CENTER
TREES REPORTED DOWN IN AND AROUND MAHAFFEY.
0534 PM TSTM WND DMG NICKTOWN 40.61N 78.80W
05/27/2012 CAMBRIA PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN BARR TWP.
0553 PM HAIL EBENSBURG 40.49N 78.73W
05/27/2012 M0.75 INCH CAMBRIA PA TRAINED SPOTTER
PENNY-SIZE HAIL REPORTED IN EBENSBURG.
0600 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
05/27/2012 CAMBRIA PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN JOHNSTOWN.
0600 PM TSTM WND DMG HOLLIDAYSBURG 40.43N 78.39W
05/27/2012 BLAIR PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN HOLLIDAYSBURG.
0600 PM TSTM WND DMG ALTOONA 40.51N 78.40W
05/27/2012 BLAIR PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN ALTOONA.
0600 PM TSTM WND DMG HUNTINGDON 40.50N 78.01W
05/27/2012 HUNTINGDON PA 911 CALL CENTER
TREES REPORTED DOWN ACROSS HUNTINGDON COUNTY.
0604 PM TSTM WND DMG WILLIAMSBURG 40.46N 78.21W
05/27/2012 BLAIR PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN WILLIAMSBURG.
0609 PM TSTM WND DMG JEROME 40.21N 78.98W
05/27/2012 SOMERSET PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN CONEMAUGH TWP.
0615 PM TSTM WND DMG MILL CREEK 40.44N 77.93W
05/27/2012 HUNTINGDON PA 911 CALL CENTER
TREES REPORTED DOWN IN MILL CREEK.
0618 PM TSTM WND DMG LEWISTOWN 40.60N 77.57W
05/27/2012 MIFFLIN PA 911 CALL CENTER
WIDESPREAD WIND DAMAGE ACROSS MIFFLIN COUNTY.
0621 PM TSTM WND DMG STOYSTOWN 40.10N 78.96W
05/27/2012 SOMERSET PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN STOYSTOWN.
0627 PM TSTM WND DMG SAXTON 40.21N 78.25W
05/27/2012 BEDFORD PA 911 CALL CENTER
TREES REPORTED DOWN ACROSS BEDFORD COUNTY. SAXTON AREA
PARTICULARLY HARD HIT.
0630 PM TSTM WND DMG MOUNT UNION 40.38N 77.88W
05/27/2012 HUNTINGDON PA 911 CALL CENTER
TREES REPORTED DOWN IN MOUNT UNION.
0639 PM HAIL SAXTON 40.21N 78.25W
05/27/2012 M0.88 INCH BEDFORD PA TRAINED SPOTTER
NICKEL-SIZE HAIL REPORTED IN SAXTON.
0641 PM TSTM WND DMG ICKESBURG 40.49N 77.29W
05/27/2012 PERRY PA 911 CALL CENTER
TREES ON A HOME IN ICKESBURG.
0648 PM TSTM WND DMG LANDISBURG 40.34N 77.31W
05/27/2012 PERRY PA 911 CALL CENTER
TREES REPORTED DOWN IN LANDISBURG.
0706 PM TSTM WND DMG CARLISLE 40.20N 77.20W
05/27/2012 CUMBERLAND PA 911 CALL CENTER
TREES REPORTED DOWN IN AND AROUND CARLISLE.
0713 PM TSTM WND DMG 2 NE MECHANICSBURG 40.23N 76.98W
05/27/2012 CUMBERLAND PA 911 CALL CENTER
TREES REPORTED DOWN IN HAMPDEN TWP.
0720 PM TSTM WND GST CHAMBERSBURG 39.93N 77.66W
05/27/2012 M87 MPH FRANKLIN PA TRAINED SPOTTER
87 MPH WIND GUST MEASURED BY TRAINED SPOTTER.
0720 PM TSTM WND DMG 1 W CHAMBERSBURG 39.93N 77.68W
05/27/2012 FRANKLIN PA 911 CALL CENTER
ROOF BLOWN OFF A BUILDING IN HAMILTON TWP.
0725 PM TSTM WND DMG NEW CUMBERLAND 40.23N 76.88W
05/27/2012 CUMBERLAND PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN NEW CUMBERLAND.
&&
EVENT NUMBER CTP1200031 CTP1200034 CTP1200033 CTP1200037 CTP1200032
CTP1200036 CTP1200040 CTP1200042 CTP1200050 CTP1200041 CTP1200043
CTP1200051 CTP1200053 CTP1200044 CTP1200054 CTP1200052 CTP1200035
CTP1200048 CTP1200049 CTP1200047 CTP1200046 CTP1200038 CTP1200039
CTP1200045
EVANEGOLocal storm report, May 27, 9:26 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
926 PM EDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD 2 S CATAWISSA 40.92N 76.46W
05/27/2012 COLUMBIA PA BROADCAST MEDIA
ROUTE 487 CLOSED BETWEEN KNOEBELS AND CATAWISSA DUE TO
FLOODING.
&&
EVENT NUMBER CTP1200058
EVANEGOSpecial weather statement, May 27, 9:30 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
930 PM EDT SUN MAY 27 2012
PAZ024-025-033-034-280230-
BEDFORD PA-BLAIR PA-CAMBRIA PA-SOMERSET PA-
930 PM EDT SUN MAY 27 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SOMERSET...
NORTHWESTERN BEDFORD...SOUTHERN CAMBRIA AND SOUTHWESTERN BLAIR
COUNTIES THROUGH 1030 PM EDT...
AT 926 PM EDT...A STRONG THUNDERSTORM WAS NEAR SIDMAN...MOVING
SOUTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
OF BETWEEN ONE HALF...AND ONE INCH WILL FALL FROM THIS STORM IN JUST
30 MINUTES...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS. THIS STORM WILL AFFECT DUNLO...OGLETOWN...BLUE KNOB STATE
PARK...QUEEN...OSTERBURG AND WOODBURY.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 133 AND 135...I-99 BETWEEN
MILE MARKERS 4 AND 23.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 30...ROUTE 219...ROUTE 220...STATE ROAD
56.
LAT...LON 4027 7903 4035 7901 4042 7897 4048 7884
4034 7823 4030 7826 4028 7825 3998 7871
FORECASTER: LAMBERTLocal storm report, May 27, 9:33 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
933 PM EDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD NUMIDIA 40.89N 76.41W
05/27/2012 COLUMBIA PA EMERGENCY MNGR
ROAD CLOSURES AND FLASH FLOODING REPORTED ACROSS
SOUTHERN COLUMBIA COUNTY.
&&
EVENT NUMBER CTP1200059
EVANEGOLocal storm report, May 27, 9:36 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
936 PM EDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG RIDGWAY 41.43N 78.73W
05/27/2012 ELK PA 911 CALL CENTER
TREES REPORTED DOWN IN RIDGWAY.
0457 PM TSTM WND DMG SHAWVILLE 41.07N 78.36W
05/27/2012 CLEARFIELD PA 911 CALL CENTER
TREES REPORTED DOWN IN AND AROUND SHAWVILLE.
0507 PM TSTM WND DMG MAHAFFEY 40.88N 78.73W
05/27/2012 CLEARFIELD PA 911 CALL CENTER
TREES REPORTED DOWN IN AND AROUND MAHAFFEY.
0534 PM TSTM WND DMG NICKTOWN 40.61N 78.80W
05/27/2012 CAMBRIA PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN BARR TWP.
0553 PM HAIL EBENSBURG 40.49N 78.73W
05/27/2012 M0.75 INCH CAMBRIA PA TRAINED SPOTTER
PENNY-SIZE HAIL REPORTED IN EBENSBURG.
0600 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
05/27/2012 CAMBRIA PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN JOHNSTOWN.
0600 PM TSTM WND DMG HOLLIDAYSBURG 40.43N 78.39W
05/27/2012 BLAIR PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN HOLLIDAYSBURG.
0600 PM TSTM WND DMG ALTOONA 40.51N 78.40W
05/27/2012 BLAIR PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN ALTOONA.
0600 PM TSTM WND DMG HUNTINGDON 40.50N 78.01W
05/27/2012 HUNTINGDON PA 911 CALL CENTER
TREES REPORTED DOWN ACROSS HUNTINGDON COUNTY.
0604 PM TSTM WND DMG WILLIAMSBURG 40.46N 78.21W
05/27/2012 BLAIR PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN WILLIAMSBURG.
0609 PM TSTM WND DMG JEROME 40.21N 78.98W
05/27/2012 SOMERSET PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN CONEMAUGH TWP.
0615 PM TSTM WND DMG MILL CREEK 40.44N 77.93W
05/27/2012 HUNTINGDON PA 911 CALL CENTER
TREES REPORTED DOWN IN MILL CREEK.
0618 PM TSTM WND DMG LEWISTOWN 40.60N 77.57W
05/27/2012 MIFFLIN PA 911 CALL CENTER
WIDESPREAD WIND DAMAGE ACROSS MIFFLIN COUNTY.
0621 PM TSTM WND DMG STOYSTOWN 40.10N 78.96W
05/27/2012 SOMERSET PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN STOYSTOWN.
0627 PM TSTM WND DMG SAXTON 40.21N 78.25W
05/27/2012 BEDFORD PA 911 CALL CENTER
TREES REPORTED DOWN ACROSS BEDFORD COUNTY. SAXTON AREA
PARTICULARLY HARD HIT.
0630 PM TSTM WND DMG MOUNT UNION 40.38N 77.88W
05/27/2012 HUNTINGDON PA 911 CALL CENTER
TREES REPORTED DOWN IN MOUNT UNION.
0630 PM TSTM WND DMG PORT ROYAL 40.53N 77.39W
05/27/2012 JUNIATA PA 911 CALL CENTER
TREES REPORTED DOWN ACROSS JUNIATA COUNTY.
0639 PM HAIL SAXTON 40.21N 78.25W
05/27/2012 M0.88 INCH BEDFORD PA TRAINED SPOTTER
NICKEL-SIZE HAIL REPORTED IN SAXTON.
0641 PM TSTM WND DMG ICKESBURG 40.49N 77.29W
05/27/2012 PERRY PA 911 CALL CENTER
TREES ON A HOME IN ICKESBURG.
0648 PM TSTM WND DMG LANDISBURG 40.34N 77.31W
05/27/2012 PERRY PA 911 CALL CENTER
TREES REPORTED DOWN IN LANDISBURG.
0706 PM TSTM WND DMG CARLISLE 40.20N 77.20W
05/27/2012 CUMBERLAND PA 911 CALL CENTER
TREES REPORTED DOWN IN AND AROUND CARLISLE.
0713 PM TSTM WND DMG 2 NE MECHANICSBURG 40.23N 76.98W
05/27/2012 CUMBERLAND PA 911 CALL CENTER
TREES REPORTED DOWN IN HAMPDEN TWP.
0720 PM TSTM WND GST CHAMBERSBURG 39.93N 77.66W
05/27/2012 M87 MPH FRANKLIN PA TRAINED SPOTTER
87 MPH WIND GUST MEASURED BY TRAINED SPOTTER.
0720 PM TSTM WND DMG 1 W CHAMBERSBURG 39.93N 77.68W
05/27/2012 FRANKLIN PA 911 CALL CENTER
ROOF BLOWN OFF A BUILDING IN HAMILTON TWP.
0725 PM TSTM WND DMG NEW CUMBERLAND 40.23N 76.88W
05/27/2012 CUMBERLAND PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN NEW CUMBERLAND.
0725 PM TSTM WND DMG HARRISBURG 40.28N 76.88W
05/27/2012 DAUPHIN PA 911 CALL CENTER
TREES REPORTED DOWN IN HARRISBURG.
0730 PM TSTM WND DMG BENDERSVILLE 39.98N 77.25W
05/27/2012 ADAMS PA 911 CALL CENTER
SPORADIC WIND DAMAGE ACROSS ADAMS COUNTY...MOST
CONCENTRATED NEAR BENDERSVILLE.
0745 PM TSTM WND DMG DOVER 40.00N 76.85W
05/27/2012 YORK PA 911 CALL CENTER
TREES REPORTED DOWN IN DOVER.
0900 PM FLASH FLOOD 2 S CATAWISSA 40.92N 76.46W
05/27/2012 COLUMBIA PA BROADCAST MEDIA
ROUTE 487 CLOSED BETWEEN KNOEBELS AND CATAWISSA DUE TO
FLOODING.
0900 PM FLASH FLOOD NUMIDIA 40.89N 76.41W
05/27/2012 COLUMBIA PA EMERGENCY MNGR
ROAD CLOSURES AND FLASH FLOODING REPORTED ACROSS
SOUTHERN COLUMBIA COUNTY.
&&
EVENT NUMBER CTP1200031 CTP1200034 CTP1200033 CTP1200037 CTP1200032
CTP1200036 CTP1200040 CTP1200042 CTP1200050 CTP1200041 CTP1200043
CTP1200051 CTP1200053 CTP1200044 CTP1200054 CTP1200052 CTP1200055
CTP1200035 CTP1200048 CTP1200049 CTP1200047 CTP1200046 CTP1200038
CTP1200039 CTP1200045 CTP1200057 CTP1200056 CTP1200060 CTP1200058
CTP1200059
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:23 PM EDT | Areal Flood Advisory | CTP | Columbia, Montour, Northumberland, Schuylkill | 112 min |
| May 27, 9:09 PM EDT | Flash Flood Warning | CTP | Columbia, Montour, Northumberland | 3 hr |
| May 27, 9:30 PM EDT | Special Weather Statement | CTP | Bedford | 60 min |
| May 27, 9:38 PM EDT | Areal Flood Advisory | CTP | Cambria | 3 hr |
| May 27, 10:11 PM EDT | Flash Flood Warning | CTP | Bedford, Cambria, Somerset | 2 hr |
| May 27, 10:30 PM EDT | Special Weather Statement | CTP | Somerset | 45 min |
| May 27, 11:14 PM EDT | Special Weather Statement | CTP | Somerset | 46 min |
Nearby
Flash Flood Watches in Pennsylvania, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.